Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 15/3/2021
SIETES contiene 93212 citas

 
 
 1 a 8 de 8 
Presentar resultados
Seleccionar todas
1. Cita con resumen
Fournier J-P, Sommet A, Bourrel R, Oustric S, Pathak A, Lapeyre-Mestre M, Montastruc J-L. Non-steroidal anti-inflammatory drugs (NSAIDs) and hypertension treatment intensification: a population-based cohort study. Eur J Clin Pharmacol 2012;68:1533-40. [Ref.ID 93963]
2. Cita con resumen
Montastruc F, Montastruc G, Vigreux P, Bruneval P, Guilbeau-Frugier C, Cron C, Bagheri H, Delisle B, Lapeyre-Mestre M, Pathak A, Montastruc J-L. Valvular heart disease in a patient taking 3,4-methylenedioxymethamphetamine (MDMA, 'Ecstasy'). Br J Clin Pharmacol 2012;74:547-8. [Ref.ID 93709]
3. Cita con resumen
Rouve N, Bagheri H, Telmon N, Pathak A, Franchitto N, Schmitt L, Rougé D, Lapeyre-Mestre M, Montastruc J-L, The French Association of Regional PharmacoVigilance Centres. Prescribed drugs and violence: a case/noncase study in the French PharmacoVigilance Database. Eur J Clin Pharmacol 2011;67:1189-98. [Ref.ID 91779]
4.Enlace a cita original
Montastruc G, Favreliere S, Sommet A, Pathak A, Lapeyre-Mestre M, Perault-Pochat M-C, Montastruc J-L, The French Association of Regional PharmacoVigilance Centres. Drugs and dilated cardiomyopathies: a case/noncase study in the French PharmacoVigilance Database. Br J Clin Pharmacol 2010;69:marzo. [Ref.ID 87941]
5.Tiene citas relacionadas
Sommet A, Pathak A, Montastruc J-L. Tesofensine and weight loss. Lancet 2009;373:719. [Ref.ID 85373]
6.Tiene citas relacionadas
Molokhia M, Pathak A, Lapeyre-Mestre M, Caturla L, Montastruc J-L, L'Association Française des Centres Régionaux de Pharmacovigilance (CRPV), McKeigue P. Case ascertainment and estimated incidence of drug-induced long-QT syndrome: study in Southwest France. Br J Clin Pharmacol 2008;66:386-95. [Ref.ID 83923]
7. Cita con resumen
Pathak A, Senard JM, Bujaud T, Bagheri H, Lapeyre-Mestre M, Tressieres MC, Montastruc J-L. Clinical picture. Medication error caused by confusing drug blisters. Lancet 2004;363:2142. [Ref.ID 70559]
8.Tiene citas relacionadas Cita con resumen
Montastruc J-L, Pathak A, Lapeyre-Mestre M. Losartan for cardiovascular disease in patients with and without diabetes in the LIFE study. Lancet 2002;359:2202. [Ref.ID 62955]
Seleccionar todas
 
 1 a 8 de 8